# SDR 98ZZZX1766

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Condition: Failed
- Location: Spas
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPAS WILL NOT SELF-TEST.  ACTUATOR VOLTAGE POLARITY IS REVERSED ON PIN 7 WITH 140 KNOTS AIRSPEED INDICATED.  REMOVED AND REPLACED.
